# SDR VNAA2019061651102

- Difficulty date: June 15, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 39,761 hours, 30,065 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED IN CABIN. RECIRCULATION AND AFT CARGO HEATER FANS WERE TURNED OFF, AND THE SMOKE DISSIPATED. THE FLIGHT LANDED WITHOUT INCIDENT. AN EMERGENCY WAS DECLARED WITH ATC, BUT THE CABIN DID NOT BRACE. REMOVED AND REPLACED CEILING LIGHTS POWER UNIT ON ROW 1A, OPS CHECK GOOD. NO SMOKE NOTED.
